# SDR 234TR0013

- Difficulty date: December 4, 2003
- Submitted: December 5, 2003
- Operation: Air carrier
- Aircraft: N234TR
- Make and model: Boeing 737228
- Aircraft serial: 23004
- Aircraft time: 43,295 hours, 33,525 cycles
- System (JASC): 2230 · Auto Throttle System
- Part: Transmitter
- Condition: Out Of Adjust
- Location: Nr 1 Throttle
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LEFT POWER LAGS FROM IDLE TO POWER IN FLIGHT WITH AUTOTHROTTLES ON.  ADJUSTED NR 1 THROTTLE TRANSMITTERS PER MM 22-31-81.  OPS CHECKS GOOD ON GROUND RUN.
